# SDR DALA13011573134

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN DOOR ENTRY FLOOR PANEL 221FF CORRODED.  REPLACED FLOOR PANEL IAW SRM 51-72-11 AND IPC 53-12-01, FIG 21.
